Hello, have been a member for a while but haven’t posted in quite some time.
Please note, I am working with my PA-C and endo and am making an appt with a psychologist as soon as I can.
My story may be long, sorry for that.
A little history, have been T2D for over 20 years, diagnosed in my early 30’s, I’m now 51. I’ve been through most oral meds, Bydureon, Byetta, and have been on Lantus for about 7 years and recently added Januvia 100mg to the Lantus 30units taken in the morning. Most recent A1C in June was 7.
The main reason for my post is in the past year or so I’ve had 4 or 5 severe lows after dosing my Lantus. For example:
805pm - 160
This scares the crap out of me. The most recent one was two weeks ago and again, large, fast drop in a short time frame.
My doctor recently switched me to Tresiba and have been taking 26 units in the morning along with the 100mg Januvia. I experience DP and have been running around 150-180 fasting, which I know is high. But I’m scared sh*tless when it comes times to dose Tresiba. Shaking and testing every 3-4 minutes until I’m convinced my sugar isn’t going to crash.
I don’t want to live this way. I need to rebuild trust but I’m at a loss how to do that. I also would like some answers about why my BS dropped so fast with Lantus. My PA-C and endo are both puzzled. I have thoughts about this but…sorry, it just sucks.
Sorry to end this so suddenly. I’m at work and starting to get teary.
Thanks for reading and an open to suggestions, thoughts, questions.